Journal article icon

Journal article

Microlocal KZ functors and rational Cherednik algebras

Abstract:
Following the work of Kashiwara-Rouquier and Gan-Ginzburg, we define a family of exact functors from category $\mathcal O$ for the rational Cherednik algebra in type $A$ to representations of certain "coloured braid groups" and calculate the dimensions of the representations thus obtained from standard modules. To show that our constructions also make sense in a more general context, we also briefly study the case of the rational Cherednik algebra corresponding to complex reflection group $\mathbb Z/l\mathbb Z$.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1215/00127094-1593353

Authors


Journal:
DUKE MATHEMATICAL JOURNAL
Volume:
161
Issue:
9
Pages:
1657-1709
Publication date:
2010-06-08
DOI:
ISSN:
0012-7094
URN:
uuid:b4ae5a72-7b02-4884-8523-863f68cd1e26
Source identifiers:
194804
Local pid:
pubs:194804
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP